# SDR 97ZZZX804

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812FE
- Make and model: Cessna 208A
- Aircraft serial: 20800040
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive Assy
- Part number: 26012717
- Condition: Sheared
- Location: Alternator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ALTERNATOR BECAME INOPERATIVE.  ON INSPECTION OF THE SYSTEM, FOUND THE ALTERNATOR DRIVE PULLEY ASSEMBLY SHAFT SHEARED.  THE CAUSE OF FAILURE UNKNOWN.
